# SDR AALA20100216TUL02

- Difficulty date: February 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 31,483 hours, 14,576 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER TAIL CONE LATCH LEVER CABLE FRAYED.  REMOVED AND REPLACED AND RIGGED CABLE PER AMM 53-53-00-5 6 AND PATTERN CARD AD 5918 MPN 3913359-545 PER IPC 53-50-00-25A.
